Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


RE:t innitus and dizziness
Jul 4, 2005

Hi Dr.Henry..I"m really not too concern about the tinnitus, what I'm concerned about is the verdigo. I've been falling down alot lately. After talking to my Doc. and doing some tests, he want to do an MRI on my brain..I'm concerned about dementia..he also wants to take biopsies on some lymph nodes..can this be caused by the meds?

Response from Dr. Henry

Vertigo often is also linked to inner/middle ear related pathology that can have a wide range of underlying causes including sometimes drug side effects. An MRI is often performed to look at the anatomy in the inner/middle ear, the 8th cranial nerve and surrounding structures (including the brain). If a lymph node biopsy is being recommended that is often a good way to make a specific diagnosis of an infection or other disease process that could be threatening to your health. KH



Previous
Once a day regime
Next
Is this peripheral neuropathy?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement